I am having some terrible issues with the beta blocker .. I have a low heart rate to begin with and with these BB it goes so low sometimes I become disoriented, dizzy, brain fog, cold.. etc.. Made trip to ER yesterday.. no one ever seems to have an answer.. Just looking for others with this issue.. What can help short of ablation surgery???
I had the same problem with low heart rate (45 bpm) on my Beta Blocker (nadolol). Felt the same way you describe. I had to continue with beta blockers for my condition. I don't know what your condition is (why you take beta blockers) so can't comment on ablation option. I was given an ICD with pacemaker. Pacemaker does not let my heart rate drop below a set allowed minimum.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2013 • 3 answers
Posted 27 Mar 2014 • 3 answers
Posted 26 Nov 2015 • 0 answers
Posted 6 Aug 2017 • 0 answers
Posted 30 Oct 2017 • 1 answer